Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013 (2013), Article ID 769724, 8 pages
http://dx.doi.org/10.1155/2013/769724
Research Article

Systems of Navier-Stokes Equations on Cantor Sets

1Department of Mathematics and Mechanics, China University of Mining and Technology, Xuzhou Campus, Xuzhou, Jiangsu 221008, China
2Department of Mathematics and Computer Sciences, Faculty of Arts and Sciences, Cankaya University, 06530 Ankara, Turkey
3Institute of Space Sciences, Magurele, Bucharest, Romania
4Department of Chemical and Materials Engineering, Faculty of Engineering, King Abdulaziz University, P.O. Box 80204, Jeddah 21589, Saudi Arabia
5Department of Electrical Engineering, Institute of Engineering, Polytechnic of Porto, Rua Dr. Antonio Bernardino de Almeida, 431, 4200-072 Porto, Portugal

Received 31 March 2013; Revised 3 June 2013; Accepted 10 June 2013

Academic Editor: Bashir Ahmad

Copyright © 2013 Xiao-Jun Yang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xiao-Jun Yang, Dumitru Baleanu, and J. A. Tenreiro Machado, “Systems of Navier-Stokes Equations on Cantor Sets,” Mathematical Problems in Engineering, vol. 2013, Article ID 769724, 8 pages, 2013. doi:10.1155/2013/769724